# SDR V0XD20160203012

- Difficulty date: February 2, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N155GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10225
- Aircraft time: 28,835 hours, 19,680 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNS OF CORROSION ON FLOOR & SIDE.  BLENDED & CHEMICAL CONVERSION COATING & RE-IDENTIFIED AFFECTED SEAT RAILS IAW REO 670-53-00-013 REV J DATED 2014 01 22.
